MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 LEONARD CV CATHETER, DUAL-LUMEN,10F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 LEONARD CV CATHETER, DUAL-LUMEN,10F; CHRONIC CATHETERS
Model Number 0600340
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that some time post catheter placement, the catheter was allegedly broken.There was no reported patient injury.

Brand Name
LEONARD CV CATHETER, DUAL-LUMEN,10F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12257557
Report Number3006260740-2021-03072
Device Sequence Number4664434
Product Code LJS
UDI-Device Identifier00801741051760
UDI-Public(01)00801741051760
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600340
Device Catalogue Number0600340
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;